Cookies?
Library Header Image
LSE Research Online LSE Library Services

Browse by Journal of Economic Literature classification

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: Article
Number of items at this level: 5.

Article

Angrist, Joshua D. and Pischke, Jörn-Steffen (2010) The credibility revolution in empirical economics: how better research design is taking the con out of econometrics. Journal of Economic Perspectives, 24 (2). pp. 3-30. ISSN 0895-3309

Battistin, Erich and Chesher, Andrew (2014) Treatment effect estimation with covariate measurement error. Journal of Econometrics, 178 (2). pp. 707-715. ISSN 0304-4076

Benigno, Gianluca, Benigno, Pierpaolo and Nisticò, Salvatore (2013) Second-order approximation of dynamic models with time-varying risk. Journal of Economic Dynamics and Control, 37 (7). pp. 1231-1247. ISSN 0165-1889

Linton, Oliver (1997) An asymptotic expansion in the GARCH(1,1) model. Econometric Theory, 13 (4). pp. 558-581. ISSN 0266-4666

Robinson, Peter (1974) Stochastic difference equations with non-integral differences. Advances in Applied Probability, 6 (3). pp. 524-545. ISSN 0001-8678

This list was generated on Fri Dec 19 15:15:01 2014 GMT.